# SDR ASOA2014120511835

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL TRACK SEGMENT BS 744.15 TO 761.85 IS CORRODED BEYOND LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 -A070 AND AMM 53-00-49-400-801-A07.
